Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fluctuating weight, gaining and losing weight. Wants to try diet pills. Treatment options?

Hello. My name is xxxxxx. I recently lost 20lbs when I was interning to complete my degree. Shortly after I moved home and have been job hunting since December. During that time I have gained 10lbs of my lost 20lbs. I am considering going to my local physician to discuss the possibility of prescribed diet pills . My BMI is 33.8%. Family history is high blood pressure on my mother s side and diabetes on my father s. Will this be an effective way to lose weight?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
hi thanks for your query
as per discussion it assumes that your weight change are because of your dietary changes as during your interning obviously you eat less so loose your weight and after returning to home you were free of anxiety and eat more.
but you should consult to your physician thyroid and sugar tests to rule out common you have positive medical history.
if these are normal than you can control you weight by simple dietary means as your dietetisian advice.
Answered: Mon, 28 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor